# SDR R61A2021121001006

- Difficulty date: December 7, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N451YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000875
- Aircraft time: 1,636 hours, 1,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001531
- Condition: Inoperative
- Location: Zone 100
- Part time: 35,047 hours, 21,737 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT POWER OFF FROM BATTERIES AND GND SVC BUS AVAILABLE AND THEN TURNED TO ON, THE EMERGENCY LIGHTS ILLUMINATE ROW 9 AND FORWARD.  DUPLICATED 4 TIMES.  EMER LT SWITCH IN OFF POSITION, FA PANEL COURTESY LIGHTS ALSO IN OFF POSITION. R&R EMERGENCY LIGHT POWER UNIT # 2
